# SDR ANCF9702

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AN
- Make and model: Boeing 767284
- Aircraft serial: 24742
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 26,040 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C, D

## Discrepancy

BOG/LON - FLT 016 - REJECTED TAKEOFF.  ENGINE NR 2 EGT WENT TO RED RANGE FOR 15 SECONDS, ENGINE STALLED, ENGINE OPERATION NORMAL AFTER THRUST REDUCED TO IDLE AND POWER RE-APPLIED.  RT ENGINE WAS CHANGED, TESTED ON GROUND WITH ENGINE RUN-UP OK.  (X)
